This question was answered on Mon 31, May 2010 07:01pm by Dr.Bhumika Aggarwal

I have a red rash on iner thighs at my ball sack area, why?

    
Asked by sweeperman (Male; 47 ) on Sat 29, May 2010 07:31am

I have a red rash on iner thighs at my ball sack area, why?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr.Bhumika Aggarwal  on Mon 31, May 2010 07:01pm:

Hi, This could be due to sweat dermatitis or even jock itch - due to tinea infection. He should keep the skin clean and dry, avoid clothing that rubs and irritates the area. Application of topical over-the-counter antifungal or drying powders, such as those that contain miconazole, clotrimazole, or tolnaftate would help. If his symptoms persist - it would be ebst that he consult his doctor. Regards.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by Ice on Sun 26, Sep 2010 10:14pm:
By scratching it will it spread?

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats